# SDR FDEA201607042244

- Difficulty date: July 4, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 80,312 hours, 18,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01152
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR FWD JAMB LOWER WEB BOX AT STA 1250.75 TO 1256.75, LONGERON L26R-L27R, FOUND CRACKED AS MARKED.  CARRIED OUT REPAIR IAW SRM 53-40-15-2R, FIG 201.  REPAIR NR 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
